# SDR VTZA97208

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 14152009409
- Condition: Not Closed
- Location: Emer Exit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6554 - RIC-EWR - DURING POST FLIGHT, CREW NOTICED RIGHT AFT EMERGENCY EXIT HAD A GAP AT BOTTOM OF DOOR AT GATE AT EWR.  MAINTENANCE INSPECTED AND REMOVED AND REINSTALLED AFT EMERGENCY EXIT DOOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
